RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 632–636 (Mi mz11146)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry

S. A. Dzhumabaeva, D. B. Nurakhmetovb

a Academy of Public Administration under the President of the Republic of Kazakhstan
b Saken Seifullin Kazakh AgroTechnical University

Keywords: Sturm–Liouville operator, three-point problems, Volterra property, symmetry of the potential.

DOI: https://doi.org/10.4213/mzm11146

Full text: PDF file (264 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 612–616

Bibliographic databases:

Received: 13.02.2016

Citation: S. A. Dzhumabaev, D. B. Nurakhmetov, “On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry”, Mat. Zametki, 104:4 (2018), 632–636; Math. Notes, 104:4 (2018), 612–616

Citation in format AMSBIB
\Bibitem{DzhNur18}
\by S.~A.~Dzhumabaev, D.~B.~Nurakhmetov
\paper On Volterra Three-Point Problems for the Sturm--Liouville Operator Related to Potential Symmetry
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 632--636
\mathnet{http://mi.mathnet.ru/mz11146}
\crossref{https://doi.org/10.4213/mzm11146}
\elib{http://elibrary.ru/item.asp?id=35601265}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 612--616
\crossref{https://doi.org/10.1134/S0001434618090274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056708242}


Linking options:
  • http://mi.mathnet.ru/eng/mz11146
  • https://doi.org/10.4213/mzm11146
  • http://mi.mathnet.ru/eng/mz/v104/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Z. Yu. Fazullin, B. E. Kanguzhin, A. A. Seitova, “Stable perturbations of boundary problems for differential equations”, Bull. Karaganda Univ. Math., 92:4 (2018), 38–43  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    References:25
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019